# SDR SWAA2023121431083

- Difficulty date: December 10, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 48,863 hours, 29,473 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 100 Fus Lower
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, O
- Precautionary procedure: O

## Discrepancy

AT CRUISE #1 ENG A HYD PUMP LOW PSI LIGHT ILLUMINATED<[01] REMOVED AND REPLACED #1 ENGINE DRIVEN PUMP;'A' SYSTEM; (EDP) ; PER. AMM REF. 29-11-11. OPS. AND LEAK CHECKED GOOD PER. AMM REF. 29-11-11.
